An ill posed Cauchy problem for a hyperbolic system in two space dimensions
Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 103-117
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2003__110__103_0,
author = {Bressan, Alberto},
title = {An ill posed {Cauchy} problem for a hyperbolic system in two space dimensions},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {103--117},
year = {2003},
publisher = {Seminario Matematico of the University of Padua},
volume = {110},
mrnumber = {2033003},
zbl = {1114.35123},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2003__110__103_0/}
}
TY - JOUR AU - Bressan, Alberto TI - An ill posed Cauchy problem for a hyperbolic system in two space dimensions JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2003 SP - 103 EP - 117 VL - 110 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2003__110__103_0/ LA - en ID - RSMUP_2003__110__103_0 ER -
%0 Journal Article %A Bressan, Alberto %T An ill posed Cauchy problem for a hyperbolic system in two space dimensions %J Rendiconti del Seminario Matematico della Università di Padova %D 2003 %P 103-117 %V 110 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2003__110__103_0/ %G en %F RSMUP_2003__110__103_0
Bressan, Alberto. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 103-117. http://geodesic.mathdoc.fr/item/RSMUP_2003__110__103_0/
